# SDR CA121129004

- Difficulty date: November 25, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737*
- Engine: Cfmint CFM563C1
- System (JASC): 2450 · AC Power Distribution System
- Part: Transformer
- Part number: FT1145
- Condition: Failed
- Location: Electrical
- Stage of operation: NR
- How discovered: 9
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) CARRYING OUT A PREFLIGHT INSPECTION ENGINEER NOTED 28V, CB NR 1 TO BE TRIPPED. TROUBLESHOOTING CARRIED OUT AND FOUND AUTOTRANSFORMER T39 TO SHOW SIGNS OF ELECTRICAL ARCING AND TO BE INOPERATIVE.  TRANSFORMER REPLACED WITH NEW, SYSTEMS TROUBLESHOT WITH NO OTHER FAULTS NOTED.  DAMAGED TRANSFORMER, PN FT1145, SN 7600, MFG 1990.
